# SDR USAA040316

- Difficulty date: June 10, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347218820400
- Condition: Corroded
- Location: Fr68,Y1292,Z240
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, 4.5 INCH X 1.75 INCH X .064 INCH AREA, CORROSION; LEVEL 2; FR68, Y1292, Z240.  INSTALLED NEW FRAME IAW SRM.
